# SDR IPXA2024103003555

- Difficulty date: October 23, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052800200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-COMPST-ZONE 100. FWD CARGO COMPARTMENT FLOOR PANEL 131GE HAS MATERIAL LOSE. DOT 28-19. REPAIRED FLOOR PANEL 131GE USING PN: 04-009-0146 BATCH: 0004333424 IAW SREO-42721-REQ001. REVIEWED.
